Posted by: Martie | 2011-06-29

Vaginal itching

Hi Doc

I suffer from vaginal itching. It usually starts just after my period (I use tampons). Two weeks ago I used Medaspor and the itching went away. Three days ago it started again. Must I use Medaspor again? What causes the itching? My inner " lips"  itch as well as the area between my vagina and anus. How should I treat this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


I suggest that you rather consult your doctor or gynaecologist for a papsmear and a gynaecological examination. It is possible that you have a Candida infection that can be treated with Medaspor, Canestin or Diflucan 150mg as a single oral dose. Your doctor should also test for diabetes, as this is a common cause for Candida.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.